Tohoku Mathematical Journal

Relative boundednes and second order differential equations

David Lowell Lovelady

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 25, Number 3 (1973), 365-374.

First available in Project Euclid: 4 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34D05: Asymptotic properties


Lovelady, David Lowell. Relative boundednes and second order differential equations. Tohoku Math. J. (2) 25 (1973), no. 3, 365--374. doi:10.2748/tmj/1178241338.

Export citation


  • [1] R. CONTI, On the boundedness of solutions of ordinary differential equations, Funkcialaj Ekvacioj, 9 (1966), 23-26.
  • [2] W. A. COPPEL, On the stability of ordinary differential equations, J. London Math. Soc., 38 (1963), 255-260.
  • [3] W. A. COPPEL, Stability and Asymptotic Behavior of Differential Equations, D. C. Heat & Co., Boston, 1965.
  • [4] T. G. HALLAM, Onstability and ^ solutions of ordinary differential equations, Ann Mat. Pura Appl., LXXXV (1970), 307-326.
  • [5] T. G. HALLAM, Asymptotic relationships between the solutions of two second orde differential equations, Ann. Polon. Math., XXIV (1971), 295-300.
  • [6] J. L. MASSERA AND J. J. SCHA'FFER, Linear Differential Equations and Function Spaces, Academic Press, New York, 1966.
  • [7] M. SCHECHTER, Principles of Functional Analysis, Academic Press, New York, 1971